On a general type of p -adic parabolic equations.

Vega, John Jaime Rodríguez

Revista Colombiana de Matemáticas (2009)

  • Volume: 43, Issue: 2, page 101-114
  • ISSN: 0034-7426

How to cite


Vega, John Jaime Rodríguez. "On a general type of -adic parabolic equations.." Revista Colombiana de Matemáticas 43.2 (2009): 101-114. <http://eudml.org/doc/225062>.

author = {Vega, John Jaime Rodríguez},
journal = {Revista Colombiana de Matemáticas},
keywords = {parabolic equations; Markov processes; -adic numbers; -adic numbers},
language = {eng},
number = {2},
pages = {101-114},
publisher = {Sociedad Colombiana de Matemáticas},
title = {On a general type of -adic parabolic equations.},
url = {http://eudml.org/doc/225062},
volume = {43},
year = {2009},

AU - Vega, John Jaime Rodríguez
TI - On a general type of -adic parabolic equations.
JO - Revista Colombiana de Matemáticas
PY - 2009
PB - Sociedad Colombiana de Matemáticas
VL - 43
IS - 2
SP - 101
EP - 114
LA - eng
KW - parabolic equations; Markov processes; -adic numbers; -adic numbers
UR - http://eudml.org/doc/225062
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.